# SDR SWIA202311240918

- Difficulty date: September 18, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLER COMMON TO PREVIOUS FUSELAGE SKIN REPAIR AT APPROXIMATELY FS977 STRG27, IS GOUGED    (C-CHECK RO 11/20/2023)   REMOVED AND REPLACED DAMAGED REPAIR IAW REO 670-53-00-290 REV -F DATED 2019/04/26, COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD
